Alert archive / Alabama / River Flood Warnings in 2014
River Flood Warning 22, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Apr 7, 2014, 10:13 AM CDT for Dallas County, Alabama. It took effect at Apr 9, 2014, 10:00 AM CDT. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2014, 10:13 AM CDT (15:13 UTC)
- In effect from
- Apr 9, 2014, 10:00 AM CDT
- Expired
- Apr 11, 2014, 8:25 PM CDT
- In force
- 58 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Dallas County, AL
The radar
The Birmingham radar (KBMX), 99 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Alabama River at Selma (SELA1). The gauge peaked at 46.80 ft at Apr 10, 2014, 5:00 PM CDT.
- Action stage
- 30 ft
- Minor stage
- 45 ft
- Moderate stage
- 48 ft
- Major stage
- 52 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02423000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Apr 7, 9:54 AM CDT, 19 minutes earlier.
Area forecast discussion, Apr 7, 9:54 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 954 AM CDT MON APR 7 2014 .UPDATE... TO CANCEL THE FLASH FLOOD WATCH. && .DISCUSSION... WE HAVE CLEARED ALL COUNTIES FROM THE TORNADO WATCH AND FLASH FLOOD WATCH. GOOD NEWS IS THE RAIN IS COMING TO AN END. BUT FLOODING CONTINUES ACROSS MUCH OF THE AREA...AND HAVE AREAL FLOOD WARNINGS FOR MOST OF OUR AREA FOR AT THE NEXT HOUR OR TWO. LOTS OF RIVERS IN FLOOD AS WELL. PLEASE REFER TO OUR WEBSITE FOR THE LATEST INFORMATION ON RIVER STAGES ACROSS CENTRAL ALABAMA. WILL DO A MORNING UPDATE IN THE NEXT HOUR TO LOOK AT TEMPS AND POPS FOR TODAY AND TONIGHT. 77/GLEASON && .AVIATION... 12Z TAF DISCUSSION. KTOI AND KMGM WILL CONTINUE TO HAVE ISSUES WITH THUNDERSTORMS CAUSING GUSTY WINDS AND REDUCING VIS THROUGH 14-15Z. MVFR AND IFR CIGS AND SHOWERS COULD IMPACT AREAS TO THE NORTHWEST NEAR KBHM BEFORE A FRONT PUSHES THROUGH LATE THIS MORNING INTO THE EARLY AFTERNOON. VFR SHOULD CONDITIONS SHOULD RETURN BY 00Z AS WINDS SHIFT TO THE WEST-NORTHWEST BEHIND THE FRONT. 87/GRANTHAM && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 7, 9:55 AM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 955 AM CDT MON APR 7 2014 ALZ011>015-017>050-081500- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 955 AM CDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD RESIDUAL RUNOFF WILL PRODUCE AREAL AND RIVER FLOODING THROUGH TONIGHT. REPORTED RAINFALL AMOUNTS OF 3 TO 5 INCHES WITH SOME TOTALS AS HIGH AS 8 INCHES HAVE OCCURRED ACROSS CENTRAL ALABAMA. MANY CREEKS AND STREAMS REMAIN ABOVE BANKFULL AND SEVERAL ROADWAYS REMAIN IMPASSABLE. RIVER FLOODING IS ALSO ANTICIPATED AS THE RUNOFF HITS THE MAIN-STEM RIVERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RISES ALONG AREA RIVERS IN CENTRAL ALABAMA ARE OCCURRING AND WILL CONTINUE THROUGH FRIDAY. SOME LOCATIONS MAY REACH MODERATE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THROUGH THIS EVENING FOR FLOODING ISSUES.
In the hours before
Local storm report, Apr 7, 7:03 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
703 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD PELL CITY 33.56N 86.27W
04/07/2014 ST. CLAIR AL 911 CALL CENTER
NUMEROUS ROADS ARE IMPASSABLE IN AND AROUND PELL CITY.
&&
HALocal storm report, Apr 7, 8:51 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
851 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD NEW SITE 33.04N 85.78W
04/07/2014 TALLAPOOSA AL EMERGENCY MNGR
3 TO 4 INCHES OF RAINFALL CAUSED RISES ON AREA STREAMS
AND WASHED OUT MANY CULVERTS. SEVERAL ROADS ARE
IMPASSABLE, INCLUDING PORTIONS OF SIMPSON ROAD, BROWN RD,
AND GOLDVILLE CUTOFF WEST. WATER IN CREEK IS UP TO BRIDGE
LEVEL ON SIMPSON ROAD.
&&
HALocal storm report, Apr 7, 8:52 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
852 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM TSTM WND DMG PINE LEVEL 32.07N 86.06W
04/07/2014 MONTGOMERY AL EMERGENCY MNGR
MULTIPLE TRESS DOWN ACROSS PIKE COUNTY.
&&
HALocal storm report, Apr 7, 8:57 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
857 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM FLOOD 3 SSE ENTERPRISE 32.69N 86.60W
04/07/2014 AUTAUGA AL EMERGENCY MNGR
UP TO 5 INCHES OF RAIN FELL ACROSS AUTAUGA COUNTY,
RESULTING IN NUMEROUS ROADS BECOMING IMPASSABLE,
INCLUDING PORTIONS OF COUNTY ROAD 24 NEAR COUNTY ROAD 21,
COUNTY ROAD 32 BETWEEN COUNTY ROAD 65 AND COUNTY ROAD
123, AND COUNTY ROAD 67. REPORTS INDICATED ROADWAYS HAD
UP TO 6 INCHES OF FLOWING WATER ACROSS THEM.
&&
HALocal storm report, Apr 7, 9:04 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
904 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL MYRTLEWOOD 32.25N 87.95W
04/06/2014 M0.75 INCH MARENGO AL EMERGENCY MNGR
HAIL UP TO PENNY SIZE FELL IN MYRTLEWOOD.
0855 PM TSTM WND DMG ALICEVILLE 33.13N 88.16W
04/06/2014 PICKENS AL EMERGENCY MNGR
STRONG WINDS DOWNED SEVERAL LARGE TREES ALONG THE ROAD
FROM ALICEVILLE TO CARROLTON. BEGINNING TIME BASED ON
RADAR.
0924 PM TSTM WND DMG BUHL 33.26N 87.75W
04/06/2014 TUSCALOOSA AL FIRE DEPT/RESCUE
TREES AND POWER LINE DOWN ALL ALONG US 82 NEAR BUHL. ALSO
A TREE FELL ON A MOBILE HOME JUST OFF HWY 140.
0115 AM FLASH FLOOD ALABASTER 33.25N 86.82W
04/07/2014 SHELBY AL NWS EMPLOYEE
PORTIONS OF 1ST AVE IN ALABASTER ARE CLOSED WITH UP TO 12
INCHES OF WATER OVER THE ROADWAY. BUCK CREEK IS AT
BANKFULL AND WILL BEGIN COMING OUT OF ITS BANKS SOON.
0237 AM FLASH FLOOD INDIAN SPRINGS VILLAGE 33.36N 86.75W
04/07/2014 SHELBY AL AMATEUR RADIO
AT LEAST 10 INCHES OF FAST MOVING WATER FLOWING ACROSS
INDIAN TRAIL ROAD AT HIGHWAY 119 IN INDIAN SPRINGS
0245 AM FLASH FLOOD PELHAM 33.30N 86.79W
04/07/2014 SHELBY AL PUBLIC
FLOODING AND LANE CLOSURES ALONG HWY 31...NUMEROUS OTHER
ROADS ARE IMPASSABLE. WATERS RISING AROUND BELLE VISTA
MOBILE HOME PARK. REPORTED VIA SOCIAL MEDIA.
0300 AM FLASH FLOOD ALABASTER 33.25N 86.82W
04/07/2014 SHELBY AL NWS EMPLOYEE
BUCK CREEK HAS RISEN ABOVE BANK FULL. WATERS APPROACHING
6TH AVE.
0300 AM FLASH FLOOD ALABASTER 33.25N 86.82W
04/07/2014 SHELBY AL PUBLIC
PORTIONS OF HWY 31 ARE IMPASSABLE, INCLUDING LANES NEAR
THE HOSPITAL. BUSINESS PARKING LOTS ALONG HWY 31 FLOODED
WITH VEHICLES PARTIALLY UNDER WATER.
0315 AM FLASH FLOOD 2 NE BIRMINGHAM 33.55N 86.78W
04/07/2014 JEFFERSON AL EMERGENCY MNGR
FLOODING AT TALLAPOOSA ST AT I-20/59, NEAR VILLAGE CREEK.
0315 AM FLASH FLOOD TARRANT 33.59N 86.77W
04/07/2014 JEFFERSON AL EMERGENCY MNGR
SPRINGDALE RD DOWN TO ONE LANE DUE TO WATER RISING ABOVE
BANK FULL AT VILLAGE CREEK.
0330 AM FLASH FLOOD 5 ESE HOOVER 33.36N 86.73W
04/07/2014 SHELBY AL LAW ENFORCEMENT
MOBILE HOME PARK ON HWY 119 SURROUNDED BY RISING WATER.
RESIDENTS ARE BEING EVACUATED.
0330 AM FLASH FLOOD PELL CITY 33.56N 86.27W
04/07/2014 ST. CLAIR AL 911 CALL CENTER
NUMEROUS ROADS ARE IMPASSABLE IN AND AROUND PELL CITY.
0345 AM FLASH FLOOD BIRMINGHAM 33.53N 86.80W
04/07/2014 JEFFERSON AL EMERGENCY MNGR
FIVE MILE RD AT HUFFMAN RD IS BARRICADED. AVE V IN
SOUTHPARK IS BARRICADED.
0400 AM FLASH FLOOD HOMEWOOD 33.46N 86.81W
04/07/2014 JEFFERSON AL EMERGENCY MNGR
EVACUATIONS AND WATER RESCUES ONGOING AT LAKESHORE GARDEN
APTS. WATER GETTING INTO GROUND FLOOR APTS.
0400 AM FLASH FLOOD TARRANT 33.59N 86.77W
04/07/2014 JEFFERSON AL 911 CALL CENTER
SEVERAL ROADS CLOSED IN TARRANT DUE TO VILLAGE CREEK
RISING ABOVE BANK FULL, INCLUDING ALABAMA ST, MISSISSIPPI
ST
0400 AM FLASH FLOOD PINSON 33.69N 86.68W
04/07/2014 JEFFERSON AL EMERGENCY MNGR
PORTIONS OF PINSON VALLEY PARKWAY ARE IMPASSABLE DUE TO
STREET FLOODING
0407 AM FLASH FLOOD WEDOWEE 33.31N 85.49W
04/07/2014 RANDOLPH AL EMERGENCY MNGR
WATER 2 FT DEEP ON 1ST ST AND 5TH ST. MOBILE HOME
EVACUATED ON 5TH ST DUE TO FLOOD WATERS.
0420 AM FLASH FLOOD VESTAVIA HILLS 33.43N 86.79W
04/07/2014 JEFFERSON AL AMATEUR RADIO
INTERSECTION OF HWY 31 AT COLUMBIANA RD, NEAR I-65 IS
IMPASSABLE.
0440 AM FLASH FLOOD IRONDALE 33.54N 86.71W
04/07/2014 JEFFERSON AL EMERGENCY MNGR
WATER RESCUES OCCURING ALONG SHADES CREEK IN IRONDALE.
0523 AM FLASH FLOOD OXFORD 33.60N 85.83W
04/07/2014 CALHOUN AL EMERGENCY MNGR
SCATTERED REPORTS OF STREET FLOODING IN OXFORD AND ALONG
MITCHELLEVILLE RD IN OHATCHEE.
0540 AM TSTM WND GST WETUMPKA 32.54N 86.20W
04/07/2014 E0.00 MPH ELMORE AL EMERGENCY MNGR
SEVERAL LARGE TREES DOWN ACROSS COUNTY BLOCKING ROADWAYS,
INCLUDING IN THE COMMUNITIES OF LIGHTWOOD, OWENS ROAD,
AND MILLPORT. COMBINATION OF NON SEVERE GUSTY WINDS AND
WET GROUND CONDITIONS LIKELY THE CAUSE.
0540 AM FLASH FLOOD HOMEWOOD 33.46N 86.81W
04/07/2014 JEFFERSON AL PUBLIC
WATER RESCUES CONTINUE IN HOMEWOOD. REPORTED VIA SOCIAL
MEDIA.
0700 AM FLOOD NEW SITE 33.04N 85.78W
04/07/2014 TALLAPOOSA AL EMERGENCY MNGR
3 TO 4 INCHES OF RAINFALL CAUSED RISES ON AREA STREAMS
AND WASHED OUT MANY CULVERTS. SEVERAL ROADS ARE
IMPASSABLE, INCLUDING PORTIONS OF SIMPSON ROAD, BRANDON
RD, COWS PEN WEST, AND PATE RD. WATER IN CREEK IS UP TO
BRIDGE LEVEL ON SIMPSON ROAD.
0718 AM NON-TSTM WND DMG REELTOWN 32.60N 85.81W
04/07/2014 TALLAPOOSA AL EMERGENCY MNGR
TREES DOWN NEAR REELTOWN DUE TO SUB-SEVERE WINDS AND WET
GROUND CONDITIONS.
0745 AM TSTM WND DMG BRUNDIDGE 31.72N 85.82W
04/07/2014 PIKE AL EMERGENCY MNGR
MULTIPLE TRESS DOWN ACROSS PIKE COUNTY.
0815 AM FLOOD 3 SSE ENTERPRISE 32.69N 86.60W
04/07/2014 AUTAUGA AL EMERGENCY MNGR
UP TO 5 INCHES OF RAIN FELL ACROSS AUTAUGA COUNTY,
RESULTING IN NUMEROUS ROADS BECOMING IMPASSABLE,
INCLUDING PORTIONS OF COUNTY ROAD 24 NEAR COUNTY ROAD 21,
COUNTY ROAD 32 BETWEEN COUNTY ROAD 65 AND COUNTY ROAD
123, AND COUNTY ROAD 67. REPORTS INDICATED ROADWAYS HAD
UP TO 6 INCHES OF FLOWING WATER ACROSS THEM.
&&
HALocal storm report, Apr 7, 9:15 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
915 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM TSTM WND GST WETUMPKA 32.54N 86.20W
04/07/2014 E0.00 MPH ELMORE AL EMERGENCY MNGR
*** 1 INJ *** SEVERAL LARGE TREES DOWN ACROSS COUNTY
BLOCKING ROADWAYS, INCLUDING IN THE COMMUNITIES OF
LIGHTWOOD, OWENS ROAD, AND MILLBROOK. COMBINATION OF
SUB-SEVERE GUSTY WINDS AND WET GROUND CONDITIONS LIKELY
THE CAUSE. 1 INJ IN MILLBROOK WHEN TREE FELL ON VEHICLE.
&&
HAThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:38 PM CDT | Special Weather Statement | BMX | Montgomery | 52 min |
| Apr 6, 8:30 PM CDT | Special Weather Statement | BMX | Pickens | 45 min |
| Apr 6, 8:42 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 48 min |
| Apr 6, 9:07 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 53 min |
| Apr 6, 9:51 PM CDT | Special Weather Statement | BMX | Jefferson | 39 min |
| Apr 6, 10:31 PM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter, Tuscaloosa | 6 hr |
| Apr 6, 10:52 PM CDT | Special Weather Statement | BMX | Blount, Jefferson | 38 min |
| Apr 6, 11:23 PM CDT | Flash Flood Warning | BMX | Fayette, Jefferson, Lamar, Walker | 6 hr |
| Apr 7, 12:58 AM CDT | Flash Flood Warning | BMX | Bibb, Calhoun, Hale, St. Clair, Shelby, Talladega | 6 hr |
| Apr 7, 1:59 AM CDT | Areal Flood Advisory | BMX | Blount, Cherokee, Etowah | 6 hr |
| Apr 7, 2:27 AM CDT | River Flood Warning | BMX | Jefferson | 21 hr |
| Apr 7, 2:36 AM CDT | River Flood Warning | BMX | Jefferson | 15 hr |
| Apr 7, 3:01 AM CDT | Tornado Warning | BMX | Bibb, Perry | 29 min |
| Apr 7, 3:13 AM CDT | Tornado Warning | BMX | Dallas | 32 min |
| Apr 7, 3:25 AM CDT | Flash Flood Warning | BMX | Clay, Cleburne, Randolph | 6 hr |
| Apr 7, 4:29 AM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby | 3 hr |
| Apr 7, 5:07 AM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 38 min |
| Apr 7, 5:24 AM CDT | Areal Flood Advisory | BMX | Chilton, Coosa, Tallapoosa | 111 min |
| Apr 7, 5:30 AM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 45 min |
| Apr 7, 6:48 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 28 hr |
| Apr 7, 7:21 AM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Chambers, Dallas, Elmore, Lee and 5 more | 3 hr |
| Apr 7, 7:22 AM CDT | Areal Flood Warning | BMX | Coosa, Tallapoosa | 3 hr |
| Apr 7, 7:31 AM CDT | Areal Flood Warning | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 3 more | 3 hr |
| Apr 7, 7:36 AM CDT | Severe Thunderstorm Warning | BMX | Pike | 39 min |
| Apr 7, 7:41 AM CDT | Flash Flood Warning | BMX | Bullock, Chambers, Lee, Macon, Montgomery | 3 hr |
| Apr 7, 7:53 AM CDT | Areal Flood Warning | BMX | Lamar | 24 hr |
| Apr 7, 7:54 AM CDT | Areal Flood Warning | BMX | Bibb, Fayette, Jefferson, Pickens, Shelby, Tuscaloosa and 1 more | 7 hr |
| Apr 7, 8:09 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Macon | 66 min |
| Apr 7, 8:26 AM CDT | River Flood Warning | BMX | Chilton, Coosa, Elmore, Shelby, Talladega | 50 hr |
| Apr 7, 8:31 AM CDT | Areal Flood Warning | BMX | Autauga, Chilton, Dallas, Elmore, Lowndes | 6 hr |
| Apr 7, 8:32 AM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 58 min |
| Apr 7, 8:38 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 52 min |
| Apr 7, 9:00 AM CDT | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 71 hr |
| Apr 7, 9:14 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 65 hr |
| Apr 7, 10:13 AM CDT | River Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 5 days |
| Apr 7, 10:13 AM CDT | River Flood Warning | BMX | Autauga, Dallas, Lowndes | 4 days |
| Apr 7, 10:28 AM CDT | River Flood Warning | BMX | Dallas, Perry | 5 days |
| Apr 7, 10:31 AM CDT | River Flood Warning | BMX | Elmore, Montgomery | 4 days |
| Apr 7, 11:22 AM CDT | Areal Flood Warning | BMX | Blount, Calhoun, Chambers, Clay, Coosa, Etowah and 4 more | 4 hr |
| Apr 7, 11:27 AM CDT | Areal Flood Warning | BMX | Barbour, Bullock, Lee, Macon, Montgomery, Pike and 2 more | 4 hr |
| Apr 7, 2:47 PM CDT | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 44 hr |
Nearby
River Flood Warnings in Alabama, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.